Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 267972, 7 pages
Research Article

Some Convexity Properties of Certain General Integral Operators

1Department of Mathematics, University of Piteşti, Targul din Vale Street No. 1, 110040 Piteşti, Romania
2Department of Mathematics, “1 Decembrie 1918” University of Alba Iulia, Nicolae Iorga Street No. 11-13, 510009 Alba Iulia, Romania

Received 20 September 2011; Accepted 8 November 2011

Academic Editor: Khalida Inayat Noor

Copyright © 2012 Vasile Marius Macarie and Daniel Breaz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. A. Frasin and J. M. Jahangiri, “A new and comprehensive class of analytic functions,” Analele Universit\u a\c tii din Oradea. Fascicola Matematica, vol. 15, pp. 59–62, 2008. View at Google Scholar · View at Zentralblatt MATH
  2. Z. Nehari, Conformal Mapping, Dover, New York, NY, USA, 1975.